MAUDE Adverse Event Report: ABBOTT MEDICAL KIT TRIAL SLIM TIP LEAD, 50CM; DRG TRIAL SLIM TIP LEAD

ABBOTT MEDICAL KIT TRIAL SLIM TIP LEAD, 50CM; DRG TRIAL SLIM TIP LEAD
Model Number MN10350-50A
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 06/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.During processing of this complaint, attempts were made to obtain patient¿s weight.Further information was requested but not received.
 
Event or Problem Description
Related manufacturer reference number 1627487-2021-15944, 1627487-2021-15943.It was reported the patient stopped using their scs system due to inadequate stimulation.Reprogramming did not resolve the issue.As a result, surgical intervention took place where the entire system was explanted.

Brand Name
KIT TRIAL SLIM TIP LEAD, 50CM
Common Device Name
DRG TRIAL SLIM TIP LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key12235889
Report Number1627487-2021-15942
Device Sequence Number11722857
Product Code PMP
UDI-Device Identifier05415067025517
UDI-Public05415067025517
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/18/2018
Device Model NumberMN10350-50A
Device Catalogue NumberMN10350-50A
Device Lot NumberAB2153
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG TRIAL SLIM TIP LEAD X2
Outcome Attributed to Adverse Event Other;
Patient Age49 YR